American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Simon Scott. Relative zeta determinants and the geometry of the determinant line bundle. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 8-16. MR 1826991.
Abstract, references, and article information   
View Article: PDF

[2] Simon Scott. Splitting the curvature of the determinant line bundle. Proc. Amer. Math. Soc. 128 (2000) 2763-2775. MR 1662210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steven Rosenberg. Nonlocal invariants in index theory. Bull. Amer. Math. Soc. 34 (1997) 423-433. MR 1458426.
Abstract, references, and article information   
View Article: PDF

[4] Yoonweon Lee. A coefficient of an asymptotic expansion of logarithms of determinants for classical elliptic pseudodifferential operators with parameters. Proc. Amer. Math. Soc. 124 (1996) 3885-3888. MR 1317041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wayne Aitken. An arithmetic Riemann-Roch theorem for singular arithmetic surfaces. Memoirs of the AMS 120 (1996) MR 1303089.
Book volume table of contents   

[6] Yoonweon Lee. Mayer-Vietoris formula for the determinant of a Laplace operator on an even-dimensional manifold . Proc. Amer. Math. Soc. 123 (1995) 1933-1940. MR 1254845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenji Tsuboi. On the determinant and the holonomy of equivariant elliptic operators . Proc. Amer. Math. Soc. 123 (1995) 2275-2281. MR 1260183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Michel Bismut and John Lott. Flat vector bundles, direct images and higher real analytic torsion . J. Amer. Math. Soc. 8 (1995) 291-363. MR 1303026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas P. Branson. Sharp inequalities, the functional determinant, and the complementary series . Trans. Amer. Math. Soc. 347 (1995) 3671-3742. MR 1316845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Burghelea, L. Friedlander and T. Kappeler. On the determinant of elliptic boundary value problems on a line segment . Proc. Amer. Math. Soc. 123 (1995) 3027-3038. MR 1301012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Carletti and G. Monti Bragadin. On Minakshisundaram-Pleijel zeta functions of spheres . Proc. Amer. Math. Soc. 122 (1994) 993-1001. MR 1249872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas P. Branson and Peter B. Gilkey. The functional determinant of a four-dimensional boundary value problem . Trans. Amer. Math. Soc. 344 (1994) 479-531. MR 1240945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Carletti and G. Monti Bragadin. On Dirichlet series associated with polynomials . Proc. Amer. Math. Soc. 121 (1994) 33-37. MR 1179586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hala Khuri King. Determinants of Laplacians on the space of conical metrics on the sphere . Trans. Amer. Math. Soc. 339 (1993) 525-536. MR 1102890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Werner Müller. Analytic torsion and $R$-torsion for unimodular representations . J. Amer. Math. Soc. 6 (1993) 721-753. MR 1189689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steven Rosenberg. Anomalies associated to the polar decomposition of ${\rm GL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 334 (1992) 749-760. MR 1075383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Fay. Kernel functions, analytic torsion, and moduli spaces. Memoirs of the AMS 96 (1992) MR 1146600.
Book volume table of contents   

[20] Shin-ya Koyama. Determinant expression of Selberg zeta functions. I . Trans. Amer. Math. Soc. 324 (1991) 149-168. MR 1041049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1